# SDR 2006FA0000459

- Difficulty date: April 19, 2006
- Submitted: May 10, 2006
- Operation: General aviation
- Aircraft: N6719Z
- Make and model: Piper PA-25-235
- Aircraft serial: 252328
- Engine: Lyc O540*
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Condition: Out Of Limits
- Location: Fuselage
- Part time: 3,732 hours
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHMENT CONNECTIONS AT RT AND LT SIDES ARE BELOW MINIMUM SPECIFIED IN AD.  INSPECTION METHOD- ULTRASONIC.  (K)
